Volume 11, Number 1
Preview Issue Next Issue

full paper access

Ya-guang Yang

J. Comp. Math., 11 (1993), pp. 1-6

Preview Full PDF Citation Download 200 410 Article preview

full paper access

Shu-fang Xu

J. Comp. Math., 11 (1993), pp. 7-19

Preview Full PDF Citation Download 203 397 Article preview

full paper access

Ping-wen Zhang

J. Comp. Math., 11 (1993), pp. 20-36

Preview Full PDF Citation Download 182 399 Article preview

full paper access

Ben-yu Guo and Wei Huang

J. Comp. Math., 11 (1993), pp. 37-49

Preview Full PDF Citation Download 181 396 Article preview

full paper access

Hong-yuan Zha

J. Comp. Math., 11 (1993), pp. 50-62

Preview Full PDF Citation Download 194 416 Article preview

full paper access

Jin-ping Zeng

J. Comp. Math., 11 (1993), pp. 73-76

Preview Full PDF Citation Download 195 415 Article preview

full paper access

Guo-liang Xu and Guo-zhong Zhuang

J. Comp. Math., 11 (1993), pp. 77-86

Preview Full PDF Citation Download 182 381 Article preview

full paper access

Muhammad Aslam Noor

J. Comp. Math., 11 (1993), pp. 87-96

Preview Full PDF Citation Download 183 393 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80